×

zbMATH — the first resource for mathematics

Paracompactness and the Lindelöf property in finite and countable cartesian products. (English) Zbl 0216.44304

MSC:
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54B10 Product spaces in general topology
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Arhangel’Skiĭ [1] Mappings and spaces , Uspehi Mat. Nauk 21 (1966), 133-184(= Russian Math. Surveys 21 (1966), 115-162). · Zbl 0171.43603
[2] E.S. Berney [2] A regular Lindelöf semi-metric space which has no countable network , Proc. Amer. Math. Soc. 26 (1970), 361-364. · Zbl 0198.55602
[3] J. Dieudonné [3] Un critère de normalité pour les espaces produits , Coll. Math. 6 (1958), 29-32. · Zbl 0086.15604
[4] J. Dugundji [4] Topology , Allyn and Bacon, 1966. · Zbl 0144.21501
[5] R.W. Heath [5] On certain first-countable spaces , Topology Seminar Wisconsin 1965 (Ann. of Math. Studies 60) 103-113. · Zbl 0147.41603
[6] R.W. Heath AND E. Michael [6] A property of the Sorgenfrey line , Comp. Math. 23 (1971), 185-188. · Zbl 0219.54033
[7] M. Hedriksen , J.R. Isbell , AND D.G. Johnson [7] Residue class fields of lattice ordered algebras , Fund. Math. 50 (1961), 107-117. · Zbl 0101.33401
[8] F.B. Jones [8] Concerning normal and completely normal spaces , Bull. Amer. Math. Soc. 43 (1937), 671-677. · Zbl 0017.42902
[9] M. Katĕtov [9] Complete normality of cartesian products , Fund, Math. 35 (1948), 271-274. · Zbl 0031.28301
[10] E. Michael [10] The product of a normal space and a metric space need not be normal , Bull. Amer. Math. Soc. 69 (1963), 375-376. · Zbl 0114.38904
[11] E. Michael [11] N0-spaces , J. Math. Mech. 15 (1966), 983-1002. · Zbl 0148.16701
[12] K. Nagami [12] \Sigma -spaces , Fund. Math. 65 (1969), 169-192. · Zbl 0181.50701
[13] N. Noble [13] Products with closed projections II , to appear. · Zbl 0233.54004
[14] A. Okuyama [14] Some generalizations of metric spaces, their metrization theorems and product spaces , Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 9 (1968), 236-254. · Zbl 0153.52404
[15] A. Okuyama [15] \sigma -spaces and closed mappings , Proc. Japan Acad. 44 (1968), 472-477. · Zbl 0165.56502
[16] R.H. Sorgenfrey [16] On the topological product of paracompact spaces , Bull. Amer. Math. Soc 53 (1947), 631-632. · Zbl 0031.28302
[17] A.H. Stone [17] Paracompactness and product spaces , Bull. Amer. Math. Soc. 54 (1948), 977-982. · Zbl 0032.31403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.